Advanced Search

Show simple item record

dc.contributor.authorBaşar, Feyzi
dc.contributor.authorSever, Yurdal
dc.date.accessioned2020-01-08T08:38:44Z
dc.date.available2020-01-08T08:38:44Z
dc.date.issued2009-01en_US
dc.identifier.citationBaşar, Feyzi, and Yurdal Sever. "The space L_q of double sequences." Mathematical Journal of Okayama University 51.1 (2009).en_US
dc.identifier.urihttp://ousar.lib.okayama-u.ac.jp/33223
dc.identifier.urihttps://hdl.handle.net/11630/8015
dc.description.abstractThe spaces BS, BS(t), CSp, CSbp, CSr and BV of double sequences have recently been studied by Altay and Başar [J. Math. Anal. Appl. 309(1)(2005), 70–90]. In this work, following Altay and Başar [1], we introduce the Banach space Lq of double sequences corresponding to the well-known space ℓq of single sequences and examine some properties of the space Lq. Furthermore, we determine the β(υ)-dual of the space and establish that the α- and γ-duals of the space Lq coincide with the β(υ)-dual; where 1 ≤ q < ∞ and υ ∈ {p, bp, r}.en_US
dc.language.isoengen_US
dc.publisherDepartment of Mathematics, Faculty of Science, Okayama Universityen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectDouble Sequence Spaceen_US
dc.subjectParanormed Sequence Spaceen_US
dc.subjectα-, β-, γ-Duals of a Double Sequence Spaceen_US
dc.titleThe space Lq of double sequencesen_US
dc.typearticleen_US
dc.relation.journalMathematical Journal of Okayama Universityen_US
dc.departmentFen-Edebiyat Fakültesien_US
dc.authorid0000-0002-5102-1384en_US
dc.identifier.volume51en_US
dc.identifier.startpage149en_US
dc.identifier.endpage157en_US
dc.identifier.issue1en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Başka Kurum Yazarıen_US
dc.contributor.institutionauthorSever, Yurdal


Files in this item

Thumbnail

This item appears in the following Collection(s)

  • Makaleler [90]
    Makale, olgu sunumu, editöre mektup vb.

Show simple item record